Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

my skin is itchy


[Ka...]

Recommended Posts

I can not stop scratching my skin through a day. I used vaseline but it does not help. What helps? Can anti-histamine cream cause rebound reactions like benzo? 
Link to comment
Share on other sites

I believe antihistamines are not typically problematic in withdrawals and are actually fairly commonly utilized.  I haven’t seen much about topical creams, but Benadryl seems to be ok.
Link to comment
Share on other sites

My skin is SO ITCHY and I honestly do not know why.  I do think it might be psoriasis, which was caused by benzo withdrawal, though I am not 100% sure of that.  But also, when I look at it, you can't see any rash or anything, so it might not be psoriasis.  The thing that helped me the most was Bag Balm.  It's sort of a more powerful moisturizer than vasoline, though I have used vasoline too and it give a slight amount of relief.  I do wonder if that relief is just from the ability to itch without hurting the skin, as when you add an ointment, that is basically what you can do.  I've now had itches for years due to benzo withdrawal, and would love to hear theories as to why, or what has worked for others.

 

 

Link to comment
Share on other sites

×
×
  • Create New...